# SDR SWAA2021110825997

- Difficulty date: October 3, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737*
- Aircraft serial: 35122
- Aircraft time: 46,822 hours, 23,881 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

521 TB PANEL L/H WING HAS CORNER DELAMINATION. ; / [01] REMOVED DAMAGE PER ARM 51-70-05-2R-6; [02] C/W INSPECTION; [03] REPAIRED PER SRM 51-70-05-2R-6; [04] WITNESS REPAIR ON STEP 3 IAW SRM 51-70-05-2R-1; [05] RESTORED FINISH ON PANEL PER AMM 51-21-99.; [06] INSPECTED
